# SDR CA980916017

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D9A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pulley
- Part number: R30F4
- Condition: Seized
- Location: Rudder
- Part time: 40,716 hours
- Component: 65463934
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) ON TAKEOFF ROLL, AIRCRAFT VEERED TO THE RIGHT WITH FULL RUDDER APPLIED.  AIRCRAFT RETURNED TO GATE USING TILLER. FOUND PULLEY BEARING AT METERING VALVE CRANK SEIZED, LIMITING CENTERING ACTION OF METERING VALVE.  PULLEY AND CRANK REPLACED.  PART TC:  17,270.
